# SDR 2005FA0001456

- Difficulty date: September 9, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Aircraft: N175DP
- Make and model: Cessna 650
- Aircraft serial: 6507116
- Engine: Garrtt TFE7314R
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Part time: 1,302 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS LEVEL AT 38,000 FT AND THE CREW REPORTED THEY HEARD AN AUDIBLE THUD.  UPON SCANNING THE COCKPIT INSTRUMENTS THE LT ENGINE WAS OBSERVED TO BE SHUTTING DOWN NON-COMMANDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INITIAL INSPECTION REVEALED THE LT ENGINE EXPERIENCED A NON-CONTAINED FAILURE IN THE AREA OF THE TURBINE SECTION.  FAILED ENGINE WAS REMOVED FROM AIRCRAFT AND SHIPPED TO MFG FOR INVESTIGATIVE TEARDOWN.  (K)
